Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What are the side effects of taking I pill ?

hi,i have Polycystic ovary syndrome .I slept with my boy friend with my underwear and he was wearing an underwear he was on top of me for some time .I have Polycystic ovary syndrome and i think the hymen is intact. i took unwanted 72 as i was scared but now i am having side affects.its been a week since i took the pill and i am constantly feeling nausea and head ache.please suggest what should i do as i am realyy scared
Asked On : Tue, 8 Feb 2011
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Since you have already consumed the pill unwanted72 one week ago, now there is no way out except to face the side effects. Mild spotting or brownish discharge may also be there. So, dont be scared. It will be alright .
Dr. Rakhi Tayal
Answered: Wed, 9 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor